# SDR SWIA200312645

- Difficulty date: November 29, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 778 hours, 689 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LEFT FLAP INDICATES 15 DEGREES INTERMITTENTLY IN FLIGHT.  REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER ASSEMBLY IAW CRJ MM 27-55-00.  OPS CHECK GOOD.
